# SDR UIEA2019040403786

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT CEILING AREA HAS ALL SMOKE DETECTOR AIR SAMPLING TUBES DIRTY. ( CLEANED FWD CARGO SMOKE DETECTION TUBES I.A.W. B767 AMM 26-16-00. )
